# SDR SIMA20130610003

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 27,166 hours, 23,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT UPON ENTERING THE ACFT THEY FOUND THE EMERGENCY LIGHTS ON THE FLOOR DEAD EXCEPT IN BACK OF ACFT.  THE ACFT WAS REMOVED FROM SERVICE. EMERGENCY LIGHTS OPS CKD INITIALLY; AS PRECAUTIONARY MEASURE RECHARGED AND THE OPS CHECK WAS GOOD IAW MM 33-50-00.  THE ACFT WAS RETURNED TO SERVICE.
